# SDR F3LA99079

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0397812
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - UPON PREFLIGHT WALKAROUND, FLIGHT CREW REPORTED NR 1 MAIN TIRE RECAP MISSING.  MAINTENANCE FOUND DAMAGE TO LEFT INBOARD FORE, MID AND AFT FLAPS, LOWER GEAR DOOR AFT RIB PANEL, AND LEFT LOWER WING PANEL.  REPLACED AFT FLAP PER MM 27-51-11.  DENT ON FORE FLAP FOUND TO BE WITHIN ALLOWABLE LIMITS PER SRM 57-50-1, FIG 3, PAGE 6A.  REPAIRED DAMAGE TO MID FLAP SKIN PER SRM 51-40-01.  REMOVED LEFT MLG INNER DOOR FOR REPAIR AND OPERATING PER CDL 32-10-4.  REPAIRED LEFT LOWER WING PANEL PER EA 57-737-025 AND SRM 57-51-01.  REPLACED NR 1 AND NR 2 MLG TIRE AND WHEEL ASSEMBLIES.  NR 1 TIRE HAD BEEN RECAPPED 3 TIMES.  (M)
